# SDR ASOA2015072713482

- Difficulty date: July 27, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 295 BETWEEN BL 0 & LBL 9.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REPAIRED IAW EA 32-2015-318.
